# SDR AALA202203045502

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737*
- Aircraft serial: 33241
- Aircraft time: 20,225 hours, 8,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1  DOOR GIRT BAR BRACKET / HOLDER RIGHT SIDE IS LOOSE. SECURED GIRT BAR BRACKET / HOLDER. CHECKS GOOD PER AMM 25-60-01
